References of "Leprévost, Franck 50002201"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailLarge torsion subgroups of split Jacobians of curves of genus two or three
Howe, Everett; Leprévost, Franck UL; Poonen, Björn

in Forum Mathematicum (2000), 12

Detailed reference viewed: 77 (0 UL)
Peer Reviewed
See detailThe modular points of a genus 2 quotient of X_0(67)
Leprévost, Franck UL

in Proceedings of the Finite Field Conference of the American Mathematical Society (Contemporary Mathematics) (1999), 245

Detailed reference viewed: 14 (1 UL)
Full Text
Peer Reviewed
See detailSymbiose von Kryptographie und digitalen Wasserzeichen: effizienter Schutz des Urheberrechtes digitaler Medien
Kutter, Martin; Leprévost, Franck UL

in Tagungsband des 6. Deutschen IT-Sicherheitskongresses des BSI (1999)

Detailed reference viewed: 50 (0 UL)
Full Text
Peer Reviewed
See detailAES und IEEE-P1363, die kryptographischen Standards des 21. Jahrhunderts
Leprévost, Franck UL

in Tagungsband des 6. Deutschen IT-Sicherheitskongresses des BSI (1999)

Detailed reference viewed: 31 (1 UL)
Full Text
Peer Reviewed
See detailLes standards cryptographiques du XXI-eme siecle : AES et IEEE-P1363
Leprévost, Franck UL

in Gazette des Mathématiciens (La) (1999)

Detailed reference viewed: 43 (0 UL)
Full Text
Peer Reviewed
See detailPeter Shor, prix Nevanlinna 1998
Leprévost, Franck UL

in Gazette des Mathématiciens (La) (1999), 81

Detailed reference viewed: 70 (0 UL)
Full Text
Peer Reviewed
See detailAn infinite tower of genus 2 curves related to the Kowalewski top
Leprévost, Franck UL; Markushevich, Dimitri

in Journal für die Reine und Angewandte Mathematik (1999), 514

Detailed reference viewed: 33 (0 UL)
Full Text
Peer Reviewed
See detailAppendice : quelques données statistiques
Fermigier, Stéphane; Leprévost, Franck UL; FIEKER, Claus

in Journal of Number Theory (1999), 78

Detailed reference viewed: 34 (0 UL)
Full Text
Peer Reviewed
See detailUne caractérisation différentielle des points de Weierstrass généralisés d'une surface de Riemann compacte de genre g > 1
Leprévost, Franck UL

in Journal de Mathématiques Pures et Appliquées (1997), 76

Detailed reference viewed: 78 (0 UL)
Full Text
Peer Reviewed
See detailRevêtements de courbes elliptiques à multiplication complexe par des courbes hyperelliptiques et sommes de caractères
Leprévost, Franck UL; Morain, François

in Journal of Number Theory (1997), 64(2), 165-182

Detailed reference viewed: 75 (0 UL)
Full Text
Peer Reviewed
See detailSur certains sous-groupes de torsion de Jacobiennes de courbes hyperelliptiques de genre g > 0
Leprévost, Franck UL

in Manuscripta Mathematica (1997), 92(I), 47-63

Detailed reference viewed: 83 (0 UL)
Full Text
Peer Reviewed
See detailSur une conjecture sur les points de torsion rationnels des Jacobiennes de courbes
Leprévost, Franck UL

in Journal für die Reine und Angewandte Mathematik (1996), 473

Detailed reference viewed: 95 (0 UL)
Full Text
Peer Reviewed
See detailJacobiennes de certaines courbes de genre 2 : torsion et simplicité
Leprévost, Franck UL

in Journal de Théorie des Nombres de Bordeaux (1995), 7

Detailed reference viewed: 95 (1 UL)
Full Text
Peer Reviewed
See detailFamille de courbes hyperelliptiques de genre g munies d'une classe de diviseurs rationnels d'ordre 2g^2+4g+1
Leprévost, Franck UL

in Séminaire de Théorie des Nombres (1992), 116

Detailed reference viewed: 109 (0 UL)
Full Text
Peer Reviewed
See detailTorsion sur des familles de courbes de genre g
Leprévost, Franck UL

in Manuscripta Mathematica (1992), 75

Detailed reference viewed: 87 (2 UL)